Alejandro Francisco Ramirez Chuaqui

Ph. D. en Matemáticas, New York University, New York City, USA, 1996..
Profesor Titular. Departamento de Matemática.
Oficina 231.
Teléfono 23545466.
aramirez@mat.puc.cl
http://www.mat.puc.cl/~aramirez

Publicaciones

Bérard Jean, Ramírez Alejandro , Fluctuations of the front in a one-dimensional model for the spread of an infection, The Annals of Probability, vol.44:2770-2816,2016.

Bouchet Élodie, Ramírez Alejandro F., Sabot Christophe, Sharp ellipticity conditions for ballistic behavior of random walks in random environment, Bernoulli, vol.22:969-994,2016.

Guerra, Enrique; Ramirez, Alejandro, Almost exponential decay for the exit probability from slabs of ballistic RWRE, Electronic Journal of Probability, vol.20:1-17,2015.

Berger, Noam; Drewitz, Alexander ; Ramirez, Alejandro, Effective Polynomial Ballisticity Conditions for Random Walk in Random Environment, Communications on Pure and Applied Mathematics, vol.67:1947-1973,2014.

Campos, David; Ramirez, Alejandro , Ellipticity criteria for ballistic behavior of random walks in random environment, Probability Theory and Related Fields, vol.160: 189-251,2014.

Comets, Francis; Quastel, Jeremy; Ramírez, Alejandro F., Last passage percolation and traveling fronts, Journal of Statistical Physics , vol.152:419-451,2013.

Campos, David; Drewitz, Alexander; Ramírez, Alejandro F.; Rassoul-Agha, Firas; Seppäläinen, Timo, Level 1 quenched large deviation principle for random walk in dynamic random environment, Bulletin of the Institute of Mathematics. Academia Sinica. New Series , vol.8:1–29,2013.

Drewitz, Alexander; Ramírez, Alejandro; , Quenched exit estimates and ballisticity conditions for higher-dimensional random walk in random environment., Annals of Probability, vol.40(2):459-534,2012.

Menshikov, Mikhail; Popov, Serguei; Ramirez, Alejandro F.; Vachkovskaia, Marina, On a General Many-Dimensional Excited Random Walk, Annals of Probability, vol.40(5):2106-2113,2012.

Kesten, H.; Ramírez, A.; Sidoravicius, V. , Asymptotic shape and propagation of fronts for growth models in dynamic random environment, Probability in Complex Physical Systems-In honour of Erwin Bolthausen and Jürgen Gärtner, Springer Proceedings in Mathematics, vol.11:195-224 ,2012.

Drewitz, A.; Gärtner, J., Ramírez, A.; Sun, R. , Survival probability of random walk among a Poisson system of moving traps, Probability in Complex Physical Systems-In honour of Erwin Bolthausen and Jürgen Gärtner, Springer Proceedings in Mathematics , vol.11:119-158 ,2012.

Drewitz, A.; Ramírez, A. F., Ballisticity conditions for random walk in random environment, Probability Theory and Related Fields, vol.150:61–75,2011.

Drewitz, A. and Ramírez, A., Asymptotic direction in random walks in random environment revisited, Brazilian Journal of Probabability and Statistics, vol.24(1160):212-225,2010.

Berard, J., Ramírez, A., Large deviations of the front in a one-dimensional model of X plus Y -> 2X, Annals of Probability, vol.38(1192):955-1018,2010.

Comets, F. and Quastel, J. and Ramírez, A., Fluctuations of the front in a one dimensional model of X plus Y->2X, Transactions of the American Mathematical Society, vol.361(1074):6165-6189,2009.

Jara, M. and Moreno, G. and Ramírez, A., Front propagation in an exclusion one-dimensional reactive dynamics, Markov Process. Related Fields, vol.14(978):185-206,2008.

Comets, F. and Quastel, J. and Ramírez, A., Fluctuations of the front in a stochastic combustion model, Annales de L Institut Henri Poincare-Probabilites et Statistiques, vol.43(923):147-162,2007.

Ben Arous, G. and Molchanov, S. and Ramírez, A., Transition asymptotics for reaction-diffusion in random media, Probability and mathematical physics, vol.42(938):01-40,2007.

Berard, J. and Ramírez, A., Central limit theorem for the excited random walk in dimension d >= 2, Electronic Communications in Probability, vol.12(937):303-314,2007.

Ben Arous, G. and Molchanov, S. and Ramírez, A., Transition from the annealed to the quenched asymptotics for a random walk on random obstacles, Annals of Probability, vol.33(776):2149-2187,2005.

Ramírez, A. and Sidoravicius, V., Asymptotic behavior of a stochastic combustion growth process, Journal of the European Mathematical Society, vol.6(664):293-334,2004.

Ben Arous, G. and Quastel, J. and Ramírez, A., Internal DLA in a random environment, Annales de L Institut Henri Poincare-Probabilites et Statistiques, vol.39(653):301-324,2003.

Ramírez, A. and Sidoravicius, V., Asymptotic behavior of a stochastic growth process associated with a system of interacting branching random walks, Comptes Rendus Mathematique, vol.335(540):821-826,2002.

Ramírez, A., Uniqueness of invariant product measures for elliptic infinite dimensional diffusions and particle spin systems, Esaim Probability and Statistics, vol.6(541):147-155,2002.

Ramírez, A., An elementary proof of the uniqueness of invariant product measures for some infinite dimensional processes, Comptes Rendus Mathematique, vol.334(542):139-144,2002.

Ben Arous, G. and Ramírez, A., Growth and saturation in random media, Stochastic processes, physics and geometry: new interplays, I (Leipzig, 1999), vol.28(488):41-54,2000.

Ben Arous, G. and Ramírez, A., Asymptotic survival probabilities in the random saturation process, Annals of Probability, vol.28(487):1470-1527,2000.

Ben Arous, G. and Ramírez, A., Quenched asymptotics for survival probabilities in the random saturation process, Comptes Rendus de L Academie des Sciences Serie I-Matematique, vol.329(443):1003-1008,1999.

Ramírez, A., Relative entropy and mixing properties of infinite-dimensional diffusions, Probab. Theory Related Fields, vol.110(353):369-395,1998.

Ram¡rez, A., Relative entropy and mixing properties of some infinite-dimensional processes, PhD Thesis(293):55,1996.

Ram¡rez, A. and Varadhan, S.R.S., Relative entropy and mixing properties of interacting particle systems, Journal of Mathematics of Kyoto University., vol.36(292):869-875,1996.

Ramírez, A., Reisenegger, A. and Lund, F., Instabilities mediated by line defects, Instabilities and Nonequilibrium Structures IV(193),1993.

Ramírez, A., Lund, F. and Hernandez, R., Effect of vortex bending in transition mediated by vortex rings in three dimensions and its relation to the transition in liquid helium, Physical Review, vol.47(194):5465,1993.

Ramírez, A. and Tirapegui, E., Unstable states and subdynamics, Physics Letters A, vol.163(173):397-404,1992.